# SDR USAA20091112EM079

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE FORWARD EMERGENCY BREAKAWAY FLASHLIGHT DOES NOT BLINK RED.  MAINTENANCE REPLACED THE BATTERY, OPERATIONAL CHECK IS NORMAL.
